Manufacturer: Zydus (G. Rem)
Trade name: Buscopan Plus
Strength: Hyoscine butylbromide 10 mg, paracetamol 500 mg.
Active ingredient: Hyoscine butylbromide, paracetamol
Category: Hyoscine butylbromide belongs to group of drugs called antispasmodics. Paracetamol belongs to group of drugs called analgesics
Pregnancy category: Hyoscine butylbromide belongs to Australia therapeutic goods administration (TGA) pregnancy category: B2 And US FDA pregnancy category C. Paracetamol belongs to Australia therapeutic goods administration (TGA) pregnancy category: A AND US FDA pregnancy category B for oral and rectal and category C for injection.
Uses: Buscopan Plus tablet is used to relieve stomach pain caused by spasm in the digestive system or urinary system (bladder).
How to use: Take Buscopan Plus tablet with glass of water with or without food.
Side Effects: Dry mouth, dry skin, sweating, skin rash, Constipation, trouble urinating, nausea
Dosage: One to two tablets 3 times daily.
Written by: : healthplus24.com team
Date last updated: August 04th, 2016
Subscribe to our email newsletter.